# SDR QXEA2017112700679

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Corroded
- Location: Bs 571-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 20, BS 571.5 TO  670, RBL 40.95 CORRODED.  THE  SEAT TRACK WAS  REMOVED AND REPLACED IAW SRM 51-42-05, AND 51-41-15.
